Depression

Question
Posted by: Rene | 2018/01/14

Q.

Anxiety gain weight

Hi There. I suffer from extreme Anxiety for more than 3 years. I have been on allot of diverent med's example Adco Alzam but it gave me extreme mood changes. Then Dr change it to 10mg Urbanol 3 times a day. I took it for 3 years and it also make me a irritable person and gave me allot of headaches. I also went for a Anxiety seminar and that helped me to understand my Anxiety and not get scared when I get a panic attack. Dr changed my med's to 5ml Urbanol along with 100mg Serdep in the morning and 10mg Urbanol at night, I am worried because I picked up more than 20 kg in the last 6 months, I have excessive sweating and sometimes bleary vision. Is that normal? And what can I do about the weight? I am scared to take supplements to help me loose weight I do not want to make my Anxiety whores than it already is. Do you maybe have advise please?

Expert's Reply

A.

Depression expert
- 2018/01/16

Hello again, Rene,
I have responded in some detail the other time you posted this question, so please read that answer, and I hope it will be helpful for you.  Explore the option of CBT

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.